# SDR SIMA20150921001

- Difficulty date: September 21, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 37,006 hours, 33,791 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Hydraulic Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF FUEL BY HYD NR 2 COMPARTMENT ON SECURITY SEARCH.  PERFORMED GVI OF NR 2 HYD COMPARTMENT, NO LEAKS & NO DEFECTS NOTED.  COMPARTMENT LOOKS DRY & CLEAN, OK FOR SERVICE.
